# SDR SWAA2025031705150

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 60,131 hours, 31,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; EMERGENCY BATTERY PACK M1675 FAILED CAPACITY CHECK. <[01] R&R PASSENGER CABIN EMERGENCY BATTERY PACK M1675 IAW AMM 33-51-06.
